DILI


Also found in: Dictionary, Encyclopedia, Wikipedia.
AcronymDefinition
DILIDrug Induced Liver Injury
References in periodicals archive ?
The researchers defined DILI as a fivefold or greater increase in aspartate aminotransferase (AST) or alanine aminotransferase (ALT); a threefold or greater increase with symptoms, including cutaneous reactions; any elevation of AST, ALT, or alkaline phosphatase (ALP) accompanying a bilirubin increase of 2 mg/dL or more; or a twofold or higher increase in ALP combined with a cutaneous reaction.
The staff at the Australian Embassy in Dili recognises this and meet regularly to track progress, share ideas and advocate for women and girls to be central to all our efforts in Timor-Leste.
The target cells of DILI are mainly the hepatic cells, bile duct epithelial cells, and vascular endothelial cells in the hepatic sinusoid and hepatic vein system.
Despite the similarity in chemical structures between sirolimus and everolimus, only sirolimus has been included in the FDA's Liver Toxicity Knowledge Base (LTKB) Database as being of "less DILI concern." This is based on both druglabeling studies of sirolimus and verified causality evidence of hepatotoxicity with elevated trough levels [9-11].
In the analysis of R value, our case was 44, suggestive of hepatocellular DILI. The severity of the liver injury was level 3.[1] A diagnosis of DILI caused by Maca was made.
There have been 17 reported cases of Rivaroxaban DILI per recent systematic review assessing causality done by Bjornsson and Hoofnagle, using a recently developed open access website established by the National Institutes of Health called LiverTox (http://livertox.nih.gov) [7].
Intradermal skin tests with HRZE tested positive for rifampicin, raising the possibility of DILI by mechanisms of hypersensitivity.
(6) Antibiotics are the most common cause of DILI, followed by neuropsychiatric drugs, immunomodulatory agents, antihypertensives, analgesics, antineoplastic drugs, and lipid-lowering agents.
Nevertheless, activity continues to increase in the DILI field.
Acetaminophen toxicity is the most common cause of severe intrinsic DILI in the United States, representing approximately 50% of all ALF cases.
The aim of this article is to describe patient characteristics of an SA adult HIV-infected population presenting with TB DILI, determine the factors that impact on the reintroduction of a standard or modified TBT regimen, and compare TB DILI with ART/TB DILI.